BibTeX record journals/mst/Berman82

download as .bib file

@article{DBLP:journals/mst/Berman82,
  author    = {Francine Berman},
  title     = {Semantics of Looping Programs in Propositional Dynamic Logic},
  journal   = {Mathematical Systems Theory},
  volume    = {15},
  number    = {4},
  pages     = {285--294},
  year      = {1982},
  url       = {http://dx.doi.org/10.1007/BF01786985},
  doi       = {10.1007/BF01786985},
  timestamp = {Fri, 03 Jun 2011 16:02:53 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Berman82},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}